# SDR MASA01024

- Difficulty date: March 5, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- System (JASC): 5520 · Elevator Structure
- Part: Gust Lock
- Part number: 85510031004
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE ELEVATOR GUST LOCK PLATES WERE FOUND TO HAVE LOOSE AND SMOKING JO-BOLTS.  A REPAIR WAS COMPLIED WITH IAW RO DHC82-55-0004GJT (DEHAVILLAND RD 8-55-112).  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
